Some results on matrices with prescribed diagonal elements, eigenvalues and singular values
Portugaliae mathematica, Tome 38 (1979) no. 1-2, pp. 167-183
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{PORMA_1979__38_1-2_115379,
author = {Fernandes Miranda, M.E.},
title = {Some results on matrices with prescribed diagonal elements, eigenvalues and singular values},
journal = {Portugaliae mathematica},
pages = {167--183},
year = {1979},
volume = {38},
number = {1-2},
mrnumber = {0682366},
zbl = {0507.15010},
language = {en},
url = {http://geodesic.mathdoc.fr/item/PORMA_1979__38_1-2_115379/}
}
TY - JOUR AU - Fernandes Miranda, M.E. TI - Some results on matrices with prescribed diagonal elements, eigenvalues and singular values JO - Portugaliae mathematica PY - 1979 SP - 167 EP - 183 VL - 38 IS - 1-2 UR - http://geodesic.mathdoc.fr/item/PORMA_1979__38_1-2_115379/ LA - en ID - PORMA_1979__38_1-2_115379 ER -
Fernandes Miranda, M.E. Some results on matrices with prescribed diagonal elements, eigenvalues and singular values. Portugaliae mathematica, Tome 38 (1979) no. 1-2, pp. 167-183. http://geodesic.mathdoc.fr/item/PORMA_1979__38_1-2_115379/